# SDR HNAA2015080700252

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 47,394 hours, 52,302 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Failed
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AFT CARGO SMOKE DETECTOR IS HOT AND EMITS AN ODOR.  R & R AFT CARGO SMOKE DETECTOR. OPS CHECKED GOOD.  OK FOR SERVICE.
